Brownian motion in a Poisson obstacle field
Séminaire Bourbaki : volume 1998/99, exposés 850-864, Astérisque no. 266  (2000), Talk no. 853, p. 91-111
@incollection{SB_1998-1999__41__91_0,
     author = {Komorowski, Tomasz},
     title = {Brownian motion in a Poisson obstacle field},
     booktitle = {S\'eminaire Bourbaki : volume 1998/99, expos\'es 850-864},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {266},
     year = {2000},
     note = {talk:853},
     pages = {91-111},
     zbl = {0964.60091},
     mrnumber = {1772671},
     language = {en},
     url = {http://www.numdam.org/item/SB_1998-1999__41__91_0}
}
Komorowski, Tomasz. Brownian motion in a Poisson obstacle field, in Séminaire Bourbaki : volume 1998/99, exposés 850-864, Astérisque, no. 266 (2000), Talk no. 853, pp. 91-111. http://www.numdam.org/item/SB_1998-1999__41__91_0/

[1] Bingham, N. H., Goldie, C. M., Teugels, J. L. - Regular variations, vol. 27, Encyclopedia of Mathemathics and its applications, Cambridge Univ. Press (1987). | MR 898871 | Zbl 0617.26001

[2] Carmona, R., Lacroix, J. I. - Spectral theory of random Schrödinger operator, Probability and Application, Birkhäuser, Basel (1991). | MR 1102675 | Zbl 0717.60074

[3] Chavel, I. - Eigenvalues in Riemannian Geometry, Academic Press, New York (1984). | MR 768584 | Zbl 0551.53001

[4] Donsker, M., Varadhan, S. R. S. - Asymptotic for the Wiener sausage, Comm. Pure Appl. Math. 28 (1975), 525-565. | MR 397901 | Zbl 0333.60077

[5] Erdösz, L. - Lifshitz tail in a magnetic field: the non-classical regime. Preprint (1998). | MR 1660914

[6] Grassberger, P., Procaccia, I. - The long time properties of diffusion in a medium with static traps, J. Chem. Phys. 77 (1982), 6281-6285.

[7] Hammersley, J. M., Welsh, D. J. A. - First passage percolation, subadditive processes, stochastic networks and generalised renewal theory. In Bernoulli, Bayes, Laplace Anniversary volume, L.M. Le Cam and J. Neyman editors, Springer, New York (1965). | MR 198576 | Zbl 0143.40402

[8] Kac, M., Luttinger, J. M. - Bose Einstein condensation in the presence of impurities I, II, J. Math. Phys. 14 (1973), 1626; 15 (1974), 183-186. | MR 342114

[9] Kesten, H. - Aspects of first passage percolation, vol 1180, Springer Lecture Notes in Math., New York (1986). | MR 876084 | Zbl 0602.60098

[10] Krengel, U. - Ergodic Theorems, de Gruyter, Berlin-New York (1985). | MR 797411 | Zbl 0575.28009

[11] Krug, J., Spohn, H. - Kinetic roughening of growing surfaces. In Solids far from equilibrium, C. Godréche, Ed. Cambridge Univ. Press (1991), 479-582.

[12] Lifshitz, I. M. - Energy spectrum structure and quantum states of disordered condensed systems, Sov. Phys. Uspekhi 7 (1965), 549-573. | MR 181368

[13] Liggett, T. - Interacting particle systems, Springer, New York (1985). | MR 776231 | Zbl 1103.82016

[14] Pastur, L., Figotin, A. - Spectra of random and almost periodic operators, New York, Springer (1992). | MR 1223779 | Zbl 0752.47002

[15] Povel, T. - Confinement of Brownian Motion among poissonian obstacles in d , d 3 (1998), to appear in Prob. Theory and Rel. Fields. | Zbl 0943.60082

[16] Povel, T. - Private communication (1998a).

[17] Schmock, U. - Convergence of the normalized one dimensional Wiener sausage path measure to a mixture of Brownian taboo processes, Stochastics 29 (1990), 171-183. | MR 1041034 | Zbl 0697.60032

[18] Smoluchowski, M. V. - Versuch einer mathemathischen Theorie der koagulationskinetischen Lösungen, Z. Phys. Chemie 92 (1918), 129-168.

[19] Spitzer, F. - Principles of Random Walk, van Nostrand, Princeton (1964). | MR 171290 | Zbl 0119.34304

[20] Sznitman, A. S. - Lifshitz tail and Wiener sausage, I, II, J. Funct. Anal. 94 (1990), 223-246, 247-272. | MR 1081644 | Zbl 0732.60089

[21] Sznitman, A. S. - On the confinement property of Brownian Motion among Poisson obstacles, Comm. Pure Appl. Math. 44 (1991), 1137-1170. | MR 1127055 | Zbl 0753.60075

[22] Sznitman, A. S. - Shape theorem, Lyapunov exponents and large deviation for Brownian motion in a poissonian potential, Comm. Pure Appl. Math. 47 (1994),1655-1688. | MR 1303223 | Zbl 0814.60022

[23] Sznitman, A. S. - Quenched critical large deviations for Brownian motion in a poissonian potential, Journ. Funct. Anal. 131 (1995), 54-77 | MR 1343159 | Zbl 0853.60027

[24] Sznitman, A. S. - Annealed Lyapunov exponents and large deviations in a poissonian potential I,II, Ann. Scient. Éc. Norm. Sup. 28 (1995a,b), 345-370, 371-390. | Numdam | MR 1326672 | Zbl 0826.60019

[25] Sznitman, A. S. - Distance fluctuations and Lyapunov exponents, Ann. of Prob. 24 (1996), 1507-1530 | MR 1411504 | Zbl 0871.60088

[26] Sznitman, A. S. - Brownian Motion, Obstacles and Random Media, Springer Monographs in Mathemathics, Springer-Verlag Berlin, Heidelberg, New York (1998). | MR 1717054 | Zbl 0973.60003

[27] Wüthrich, M. - Scaling identity for crossing Brownian Motion in a poissonian potential (1998), to appear in Prob. Theory and Rel. Fields. | MR 1660910 | Zbl 0938.60099

[28] Wüthrich, M. - Geodesics and crossing Brownian motion in a soft poissonian potential (1998a), to appear in Ann. Inst. H. Poincaré. | Numdam | MR 1702240 | Zbl 0943.60080

[29] Zerner, M. -Lyapunov exponents and quenched large deviation for multidimensional random walk in a random environment (1997), to appear in Ann. of Prob. | MR 1675027 | Zbl 0937.60095